MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2025, two 6x120, 130 cm eluvia stents were selected for use during an atherectomy with angioplasty and stent placement procedure.Selective right lower extremity arteriogram was performed which showed complete occlusion of the entire sfa and entire popliteal artery.They were able to pass to the below-knee popliteal artery, then a non-bsc atherectomy device was used on the entire length of the sfa and popliteal arteries.Repeat arteriogram was performed, and it was noted that the flow was quite sluggish due to distal obstruction in the above-knee popliteal and distal sfa.A 5 x 220 balloon was used on the popliteal and sfa.Flow was still poor with obstructive debris within the previously placed stents.Therefore, a 6x120, 130 cm eluvia stent was placed in the popliteal artery, and a second 6x120, 130 cm eluvia stent was placed just above the first stent, overlapping by 1 cm.The vessels were then dilated and following this there was good flow but with a significant dissection in the above-knee popliteal stent.A 6 x 60 innova stent was then placed in the above-knee popliteal.Repeat angiogram then showed the sfa and popliteal arteries to be widely patent.The patient was to resume aspirin and xarelto and follow up in one week for follow-up ultrasound.On (b)(6) 2025, the patient presented with chronic right leg rest pain and chronic right lower extremity threatening ischemia.Selective right lower extremity arteriogram was performed, revealing high-grade stenosis at the origin of the profunda femoris, sfa occlusion just below the origin, and multiple stents were completely occluded through the entire length of the sfa and popliteal artery to below the knee.A 6 x 45 sheath was advanced over an amplatz wire to the right common femoral artery.A v-18 wire was then advanced into the distal peroneal artery and pre-dilatation was performed with a 3 x 2 20 balloon on the peroneal, tibioperoneal trunk, above and below-knee popliteal artery, and sfa.Following this, a non-bsc atherectomy device was used over the v 18 wire.They were able to get to the mid- thigh, but the atherectomy device became tangled and would not operate.It was then removed with great difficulty but removed intact.They were then able to visualize metal debris in the sheath and it was difficult to flush the sheath.At that point the sheath was obstructed and had to be removed.During the course of pulling the sheath back, the sheath broke outside the body, but they were able to retrieve the distal end and remove the sheath in its entirety.At that point with the sheath out, the physician elected to hold pressure and because of the multiple occluded stents and the difficulty encountered, it was decided that additional percutaneous intervention and thrombolysis were contraindicated.It was determined that the patient should undergo right femoral to peroneal artery bypass, and this was scheduled for the following day.The patient was taken to the recovery area in stable condition.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21938650
Report Number2124215-2025-22169
Device Sequence Number5404752
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public(01)08714729876618(17)250822(10)32482265
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Model NumberH74939294601210
Device Catalogue NumberH74939294601210
Device Lot Number0032482265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/30/2025
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELUVIA 6X120
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient RaceBlack Or African American